Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Migraines, twitching on right side of my body and memory loss, suffered stroke, birth control,

I m going in for an MRI to hopefully find out why I m getting migranes, twitching on right side of my body and memory loss . I m only afraid that they will find damage of some kind. I suffered stroke-like symptoms after being on a kind of birth control , and ever since have had these problems. If it was in fact a stroke, can the damage be repaired in any way? I d hate to live with these problems the rest of my life.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to health care magic . As you have been suffering from these migraines and you have had a stroke like attack in the past you should get a MRI along with a blood check to see your lipid profile along with a carotid doppler ( ultrasound ) of your carotid vessels in the neck . This is useful investigating a condition like yours . If the lipids are high then you can be put on medication to decrease this so this decreases the risk of a stroke as well .
I wish you all the best .
Answered: Tue, 22 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor